Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swelling on feet radiating upwards, subsides within days, have weight gain, discomfort, breathing difficulty with dizzy spells. Cause?

my feet have been swelling up pretty bad. The left one usually gets bigger than the right. Last week it was so bad I could actually watch the swelling, it started moving up my legs. I felt like they were going to explode. I also gained each time from 12-15 pounds in 1-2 days time. It goes away within a few days, it also takes about a week for the weight to go back down. It is very uncomfortable. I didn t notice until recently that I have a hard time breathing . I am also having dizzy spells.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
The symptoms u are telling indicates towards thyroid or cardiovascular disease. I suggest you to consult a cardiologist n get your thyroid function test done.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor